Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. FAST-CATH; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ST. JUDE MEDICAL, INC. FAST-CATH; INTRODUCER, CATHETER
Model Number
406804
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Dilator sheath "poking" through sheath, did not enter the patient's body.
New Search
Submit an Adverse Event Report
Brand Name
FAST-CATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
ST. JUDE MEDICAL, INC.
5050 nathan lane north
plymouth MN 55442
MDR Report Key
11444265
Report Number
11444265
Device Sequence Number
19737641
Product Code
DYB
UDI-Device Identifier
05414734203302
UDI-Public
(01)05414734203302(17)230831(10)7664835
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
03/05/2021
Report Date
(Section F)
03/05/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
406804
Device Catalogue Number
406804
Device Lot Number
7664835
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
03/09/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
91
Date Report Sent to FDA
03/05/2021